MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601510
Medical Device Problem Codes Fracture (1260); Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent partially deployed, and the stent fractured during removal, resulting in a cancelled procedure.A 6x150, 130 cm eluvia drug-eluting self-expanding stent was selected for use in a total occlusion of the superficial femoral artery.During the procedure, it was noted that the stent partially deployed and would not fully deploy.Since the deployed part of the stent could not be recaptured, the physician attempted to remove the stent, but the stent began to fracture.The stent, the deployment system, and the access sheath were removed together.Manual pressure was applied to the access site.The access site was compromised, so the procedure was aborted.There were no patient complications as a result of this event, and the patient fully recovered.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the eluvia was returned for analysis.A visual and tactile examination identified multiple outer sheath kinks.The device was received with part of the stent already deployed from the delivery system.The stent was noted to be severely damaged and part of the stent was detached and the other part was still attached to device.Organic matter was attached to part of the stent.A visual examination identified no issues with the tip of the device.A visual examination identified no issues or damage to the handle of the device.The investigator opened the handle of the device.There was no evidence of inner prolapse.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23745757
Report Number2124215-2025-87500
Device Sequence Number12865117
Product Code NIU
UDI-Device Identifier08714729876625
UDI-Public(01)08714729876625(17)270523(10)36828845
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939294601510
Device Catalogue NumberH74939294601510
Device Lot Number0036828845
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown